MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4" (10 CM) APPX 0.77 ML, SMALLBORE TRIFUSE EXT SET W/2 REMV CHECK VALVES, 3 CLAM; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4" (10 CM) APPX 0.77 ML, SMALLBORE TRIFUSE EXT SET W/2 REMV CHECK VALVES, 3 CLAM; STOPCOCK, I.V. SET
Catalog Number B1701
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a 4" (10 cm) appx 0.77 ml, smallbore trifuse ext set w/2 remv check valves, 3 clamps (red, yellow, white), luer lock where the customer reported that the device was cracked and leaking.There was patient involvement, no adverse event and possible delay in therapy due to having to replace line/extensions.Information on specific fluid or medication is not available.
 
Additional Manufacturer Narrative
The device is expected to be returned for evaluation; however, it has not yet been received.
 
Additional Manufacturer Narrative
Additional information: d9 - date returned to mfg: 12-dec-2024 investigation summary one (1) photo was shared by the customer, where a microclave is connected with a female luer.However, no cracks, leaks or anomalies are observed based on the photo.One (1) photo was shared by the customer, where a microclave is connected with a female luer.However, no cracks, leaks or anomalies are observed based on the photo.Two (2) used list# b33980, 5" (13 cm) appx 0.83 ml smallbore trifuse ext set w/2 clave¿, 2 check valves, 3 clamps (red, yellow, white), luer lock; lot #unknown, attached to an unknown microclave.As received, sample a12 was separated from the trifurcated connector, sample a11 did not present any damage or anomalies.Further inspection of the bond location showed spotty solvent application (a12).After test sample a12 a leak between shunt and tapered connection on trifurcated connector was found, this passed the pull test.Complaint of leak can be confirmed.The probable cause of the leak and separation on sample a12 was due to insufficient solvent application during assembly process in ensenada.

Brand Name
4" (10 CM) APPX 0.77 ML, SMALLBORE TRIFUSE EXT SET W/2 REMV CHECK VALVES, 3 CLAM
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21047351
Report Number9617594-2024-01903
Device Sequence Number8484555
Product Code FMG
UDI-Device Identifier00887709068476
UDI-Public(01)00887709068476
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB1701
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2024
Supplement Date Received by Manufacturer02/19/2025
Initial Report FDA Received Date12/31/2024
Supplement Report FDA Received Date03/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown